# SDR UALA2012072303977

- Difficulty date: July 22, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 737322
- Aircraft serial: 25284
- Aircraft time: 87,150 hours, 13,990 cycles
- Engine: Pwa PW4060
- System (JASC): 2100 · Air Conditioning System
- Part: Hose
- Condition: Unsecure
- Location: Radiator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R BLD DUCT LEAK EICAS AND DUCT LEAK ON OVERHEAD.  SECURED RADIATOR HOSE IN AREA OF WATER CONDENSOR LEAK CHECKED OK..
